Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Maximum norm estimates in the finite element method on plane polygonal domains. II. Refinements


Authors: A. H. Schatz and L. B. Wahlbin
Journal: Math. Comp. 33 (1979), 465-492
MSC: Primary 65N30
DOI: https://doi.org/10.1090/S0025-5718-1979-0502067-6
MathSciNet review: 0502067
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The finite element method is considered when applied to a model Dirichlet problem on a plane polygonal domain. Local error estimates are given for the case when the finite element partitions are refined in a systematic fashion near corners.


References [Enhancements On Off] (What's this?)

  • [1] J. R. RICE, "On the degree of convergence of nonlinear spline approximation," Approximations with Special Emphasis on Spline Functions, I. J. Schoenberg, (Ed.), Academic Press, New York, 1969, pp. 349-365. MR 0267324 (42:2226)
  • [2] A. H. SCHATZ & L. B. WAHLBIN, "Maximum norm estimates in the finite element method on plane polygonal domains. Part 1," Math. Comp., v. 32, 1978, pp. 73-109. MR 0502065 (58:19233a)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1979-0502067-6
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society